# SDR UHLA201505270519

- Difficulty date: June 27, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO AFT LOWER SEAL REST.  R & R THE SEAL REST.
